# SDR SIMA200523509

- Difficulty date: August 20, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14529101003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SITTING ON RAMP AT EWR, A/C WAS HIT IN FORWARD RIGHT FUSELAGE SECTION BY VEHICLE.  COMPLETED REPAIR TO SKIN BETWEEN FRAMES 10-13 AND STRINGER 13R TO 18R BY REPLACING DAMAGED PORTION OF SKIN (P/N 14527606007) AND INSTALLING AN EXTERNAL DOUBLER IAW EO EB-53MR-326R1 AND SRM 51-40-02, SPLICING IN A NEW SECTION OF FRAME (P/N 14521667001) 12 BETWEEN STRINGERS 15R AND 17R IAW EMB SRM 53-00-04 FIGURE 201 AND RECONTOURING SKIN BETWEEN FRAMES 13 AND 14 STRINGERS 15R AND 17R AND REPLACING INNER STRAP IAW SRM 53-00-01 FIGURE 203 AND I/C2005-145/4309.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
